# SDR MWEA97413

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Probe Cover
- Part number: B11773074
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, LT WING TOP SIDE MID POINT FUEL LEAK.  MAINT LACO SEALED AND RETORQUED.
